# SDR SWIA2021081060252

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  SERVICE DOOR BOTTOM SILL SEAL STRIKER HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED NEW SERVICE DOOR SEAL STRIKER P/N SH670-31412-1 REF- CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING NO. SH670-31950 REV Y.  SEE CONTINUE CARD FOR DETAILS.  / COMPLIED WITH TASK 51-900-1002-SKY
